# SDR 9707919921

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF PRESSURIZATION OCCURRED DURING CRUISE FLIGHT AT 33,000 FEET.  CABIN ALTITUDE REACHED 10,500 FEET AND MASTER WARNING LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND DESCENDED TO A LOWER ALTITUDE WHERE CABIN PRESSURE WAS REGAINED THROUGH MANUAL OPERATION.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER AND AMPLIFIER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
